Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Death; This is a spontaneous report from a contactable Consumer. This is a report received from the Regulatory Agency. Regulatory authority report number is GB-MHRA-WEBCOVID-202103091209028470, Safety Report Unique Identifier is GB-MHRA-ADR 24903452. A 41-year-old male patient received bnt162b2, first dose on 18Jan2021 and second dose on 06Feb2021 via an unspecified route of administration at single dose for COVID-19 immunisation. Medical history included epilepsy from an unknown date. The deceased was a fit and healthy person, with controlled epilepsy who had been fit free for a number of years. Patient has not had symptoms associated with COVID-19, patient was not enrolled in clinical trial. Concomitant medication included sodium valproate (DEPAKINE) for Epilepsy. The patient experienced death on 02Mar2021. The consumer reported that 3 weeks after receiving the second vaccination a healthy 41-year-old male passed away suddenly last week (on 02Mar2021). A post mortem was currently being carried out but this needed to be reported and logged as the consumer was not sure how a post mortem would see if the vaccine had any impact in his death. Patient has not tested positive for COVID-19 since having the vaccine. The patient underwent lab tests and procedures which included COVID-19 virus test: No - Negative COVID-19 test on unknown date. The patient died on 02Mar2021. An autopsy was performed and results were not provided. No follow-up attempts are possible; information about lot/batch number cannot be obtained.; Reported Cause(s) of Death: Death
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166